Journal of Applied Mathematics

The Variational Homotopy Perturbation Method for Solving ((n×n)+1) Dimensional Burgers’ Equations

F. A. Hendi, B. S. Kashkari, and A. A. Alderremy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The variational homotopy perturbation method VHPM is used for solving n-dimensional Burgers’ system. Some examples are examined to validate that the method reduced the calculation size, treating the difficulty of nonlinear term and the accuracy.

Article information

Source
J. Appl. Math. Volume 2016 (2016), Article ID 4146323, 6 pages.

Dates
Received: 2 February 2016
Accepted: 30 March 2016
First available in Project Euclid: 19 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.jam/1463662846

Digital Object Identifier
doi:10.1155/2016/4146323

Citation

Hendi, F. A.; Kashkari, B. S.; Alderremy, A. A. The Variational Homotopy Perturbation Method for Solving $((n\timesn)+1)$ Dimensional Burgers’ Equations. J. Appl. Math. 2016 (2016), Article ID 4146323, 6 pages. doi:10.1155/2016/4146323. https://projecteuclid.org/euclid.jam/1463662846


Export citation